# SDR Y2GR2016FA0000347

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: General aviation
- Aircraft: N537A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843760
- Aircraft time: 1,076 hours
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 05K21104
- Condition: Cracked
- Location: Engine
- Part time: 1,076 hours
- Component: Engine, Lyc, O360A4M
- Component part number: O360A4M
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CYLINDER HEAD CRACKED FROM THE EXHAUST PORT AROUND TO THE SPARK PLUG BOSS.
